# SDR AALA202201206918

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 21,449 hours, 8,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUND: PASSENGER / CREW DOOR 842 SHOWS CHECK DOOR PRESSURE INDICATED. SERVICED DOOR EMERGENCY OPERATION CYLINDER PER AMM 52-11-14 A.
